Large Deviations of the Interference in a Wireless Communication Model

AJ Ganesh, GL Torrisi

Research output: Contribution to journalArticle (Academic Journal)peer-review

22 Citations (Scopus)

Abstract

Interference from other users limits the capacity, and possibly the connectivity, of wireless networks. A simple model of a wireless ad hoc network, in which node locations are described by a homogeneous Poisson point process, and node transmission powers are random, is considered in this paper. A large deviation principle for the interference is presented under different assumptions on the distribution of transmission powers.
Translated title of the contributionLarge Deviations of the Interference in a Wireless Communication Model
Original languageEnglish
Pages (from-to)3505 - 3517
Number of pages13
JournalIEEE Transactions on Information Theory
Volume54, issue 8
DOIs
Publication statusPublished - Aug 2008

Fingerprint Dive into the research topics of 'Large Deviations of the Interference in a Wireless Communication Model'. Together they form a unique fingerprint.

Cite this